# SDR A6WA201040784

- Difficulty date: September 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 202.0, WHERE PARKING CABLE PASSES THROUGH TO FWD HYD COMPARTMENT IS CRACKED.  REPAIRED FS 202 BULKHEAD SKIN IAW REO 601R-53-11-1969 REV A DATED 2010-09-06.
